# SDR REXA2022080501766

- Difficulty date: August 2, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 41,465 hours, 32,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: SH670356251
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER BRACKET ON STRINGER 19R ON AFT SIDE OF F.S. 310.00 IS CORRODED.	FOUND DAMAGE TO BE ON STR 19R CLEAT. REMOVED AND REPLACED UNSERVICABLE ANGLE WITH A NEW SERVICABLE ANGLE PN. SH670-35625-1 ON  STR 19R AFT SIDE OF FS.310 IAW CRJ700 SRM 51-40-11-001-001-A01 & SRM
